# SDR A6WA201140079

- Difficulty date: January 1, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 17,484 hours, 16,586 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP, FLAP ROLLER GUIDE FITTING CHAFED.  REPAIRED LT OTBD FLAP, FLAP ROLLER GUIDE FITTING IAW REO 601R-57-53-839, REV.
